In order to create questions or respond to questions, you will need to be logged in.
Find out more in this blog post: Trip’s community Q&A service
Notes about questions
Please try to answer the question first by searching Trip - do not abuse the system by asking without searching first. This could result in a poorer experience for all
Be as concise as possible, if the question is too long you can add extra detail in the ‘more information’ box. The word limit is to allow for Tweeting of the question, so boosting response rate.
Do not post patient-identifiable information (breaches will result in removal from this service).
Uncertainty is central to health care, so asking questions is normal and healthy
Do not expect an answer quickly - it may happen, we just can't tell you when!
- 14 Jun 2019 How to replace the use of ibuprofen, since its now being banned? Especially for patients in whom the use of paracetamol is not as effective as ibuprofen
- 25 Oct 2019 Should patients, with a history of anaphylaxis, avoid ACE Inhibitors? A colleague has been to a recent update and was advised by acute care physicians that patients with a history of anaphylaxis (any cause) should avoid ACEinhibitors. Is there any evidence for this?